# SDR ASAA2023090544962

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 58,996 hours, 17,829 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 66087
- Part serial: 660876978
- Condition: Leaking
- Location: Nr 2 Hyd
- Part time: 28,710 hours, 9,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYD LEAK UNDER #2 ENG PERFORMED ALTERNATE DEACTIVATION PROCEDURES PER CHAP 5 TABLE 3 ITEM 7. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE DRIVEN HYD PUMP REF. AMM CH 29-11-11, RAN #2 ENGINE FOR LEAK CHECK AND FOUND HYD PRESSURE LINE ON UPPER PORTION OF THE PUMP WAS LEAKING 56595.REPLACED #2 ENG EDP HYD PRESSURE LINE. PERFORMED LEAK CHECK. LEAK CHECK GOOD IN REF TO AMM 29-11-11. REVERSED DEACTIVATION PROCEDURES PER CHP 5 TABLE 3 ITEM 7.
